# SDR SWAA981668

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CRACKED INDICATIONS AT BS 178 BULKEHAD WL 207 IN WEB BENEATH SUPPORT ANGLE AT RBL 1 WL 207 LBL 1 IN WEB BENEATH SUPPORT.  REPAIRED PER SWA RA NR 13531864.
